# SDR SWIA200820439

- Difficulty date: August 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 11,539 hours, 7,263 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bracket
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT MLG RETRACT ACTUATOR BRACKET ASSEMBLY CORRODED.  REPLACED.
